Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can autoimmune disease affects HIV testing? Can autoimmune disease affects seroconversion?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 2000
Answered : 180 Questions
i too to XXXXXXX test,
titer value mention was 1/100 postive.
not able to understand what is these mean.
can these affect HIV test results at 28 days XXXXXXX
do i need to take further blood test for HIV?
also can thus make longer to sero convert ?
please answer below question:
1. can autoimmune disease affects HIV testing?
2. can autoimmune disease affects seroconversion
3. can autoimmune disease delay seroconversion
4. can autoimmune disease affects and delay production of anti-bodies for HIV
5. please explain the XXXXXXX report attached
6. can XNANA sleeping pills affatce XXXXXXX test and HIV testing

Posted Thu, 18 Jul 2013 in HIV and AIDS
Answered by Dr. Binod Kumar Pati 2 hours later
Welcome to XXXXXXX
There is actually no effect of autoimmune diseases in either HIV testing or seroconversion. If there is immunodeficiency,then it may take longer for seroconversion, but no such thing is observed in cases of autoimmune disorder.

By the way why do you want to go for HIV testing?Are you exposed to any risk?
Tell something about your autoimmune disorder rather than the XXXXXXX test result?
By the way what exactly is the XNANA pills?
Waiting for more information.
Above answer was peer-reviewed by
Follow-up: Can autoimmune disease affects HIV testing? Can autoimmune disease affects seroconversion? 1 hour later
i was in a relation with a girl.but she is big time cheat, just for her promotion in job, she had many boy friends. i came to know about this cheating, i was little depressed .
also took anti-biotic for prescribed by doctor for acne problem, i dont know it was wrong to take it.
2 weeks back, took antibiotics, i got diahroea,
got admitted in hospital . i was very depressed by the cheating. when check for diarohea symptoms i came to know HIV. i did not speak with my girl friend after split up. what if she was having the HIV diseases, at time of hospital i checked the symptoms for HIV it macthed like diahroea, thin light white tongue,tiredness. so i though i could contacted HIV from her.
i dont know whether she is having or not but she is having multiple i felt very much depressed.
so doctor prescriped sleeping pills
xanax is the medicine name manufactured by pifzer.
very anxious about symptoms more i read more i get confused,so went for HIV testing.
last month 27-may-2013 morning 8 i was with my girl friend
i took test at 20 day 15-june-2013 it was negative
i took test at 28 day 23-june-2013 it was negative.
test is CMIA dua rouche assay,
attaching the report of last HIV test.

it came non-reactive with value .43(same value)

this week i will do same HIV testing in different laboratory (just to make sure no human error was there)
i asked doctor to check how is my immune system, he told mentioned XXXXXXX test,i dont know anything about this test. i asked a test to confirm i am having good immune, so he mentioned XXXXXXX test.

previously i never heared anything about XXXXXXX or no auto immune diseases.

attached my HIV test report last obtained on 23-june-2013 and blood test done in hospital on 7-june-2013. please let me know do i have deficiency in immune.

sorry to ask too many questions,
just confused.

i computed ANC:=9.18X1000X( 58(segmented) + 0(banded neutrophil) )/100=5689.8
as per WHO it falls in normal range
1800 and above no neutropenia "Normal" range.
below is the link which computes

Answered by Dr. Binod Kumar Pati 12 hours later

Don't worry. There is high chance that you are UNINFECTED.

Don't go by HIV signs and symptoms; many a times sign/symptoms disagree with test results. In case of HIV one has to go in favour of test results, provided it is done at the right time.

Antigen & antibody detection at 28 days is a reliably good test too exclude HIV. It is better to go for antibody only at around 12th week.

Neither you have any obvious neutropenia.

Just cool down and be positive in life.

God bless you.
Above answer was peer-reviewed by
Follow-up: Can autoimmune disease affects HIV testing? Can autoimmune disease affects seroconversion? 2 days later
thank you very much for answersing,i will retest at 8 weeks and 12 weeks XXXXXXX
i took architect CMIA duo test last saturday it came negative.
one more question.

i feel little tingling little above the knee and in elbow(kind of shivering which i am not able to sleep
so took xanax tablet and slept well)

this happening weekly once till now after affected from anti-biotics side effects.
do i need to consult neurologist or this symptoms of gullian barre.
i am able to eat properly,digest , having normal body movements.
little shivering came little above the knee(lower thigh)

little tingling comes in legs,feel very active at that time, not able to sleep,
but able to do other activities ,eat, walk all normal.
feel like legs were shaking, it start from lower tigh(little above the knee)

please give your valuable suggestion
Answered by Dr. Binod Kumar Pati 36 hours later
Hi Jesuand
The xanax that you are taking has a propensity to cause these type of symptoms.
You should defintely visit a neurologist for opinion regarding presence of any organic disease.

But remember Jesuand, the human mind plays tricks, when you are in severe anxiety and stress. It makes you believe only what you want to believe.

Hence, my sincere advice is to approach to your illness in a cool mind and a logical way.
Hope it will help you.
God bless you.
Now if you have no more question to ask, close the discussion and rate it.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an HIV AIDS Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor